# SDR UPS08851942

- Difficulty date: February 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SAA78826011
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CABIN STA 1590 TO STA 1600 LBL 45 SEAT TRACK GOUGED.  FABRICATED AND INSTALLED SEAT TRACK AT STA 1590 TO STA 1680 IAW DWG S-2400463, SRM 51-03-00, SRM 51-03-02, SRM 51-01-08, SRM 51-03-01, SRM 53-21-01-4.
